On divisors whose sum is a square
Acta Arithmetica, Tome 90 (1999) no. 2, pp. 113-120
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_90_2_113_120,
author = {Wolfgang Jenkner},
title = {On divisors whose sum is a square},
journal = {Acta Arithmetica},
pages = {113--120},
year = {1999},
volume = {90},
number = {2},
doi = {10.4064/aa-90-2-113-120},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-90-2-113-120/}
}
Wolfgang Jenkner. On divisors whose sum is a square. Acta Arithmetica, Tome 90 (1999) no. 2, pp. 113-120. doi: 10.4064/aa-90-2-113-120
Cité par Sources :